# SDR C2XA09IA089

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 20,872 hours, 15,653 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 2934 - DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL IN THE LAV.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY LIGHT BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
